Alert archive / Illinois / Flash Flood Warnings in 2022

Flash Flood Warning 24, NWS Lincoln, IL

August 1, 2022Jasper County, Richland County, Illinois

NWS Lincoln, IL issued this flash flood warning at Aug 1, 2022, 4:53 PM CDT for Jasper County, Richland County, Illinois. It was in force for 10 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2022, 4:53 PM CDT (21:53 UTC)
Expired
Aug 2, 2022, 2:45 AM CDT
In force
10 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Jasper County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 59 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 6:30 PM CDTFLASH FLOOD1 Wnw Parkersburg, ILWATER FLOWING OVER RT 130 JUST NORTH OF PARKERSBURG.
Aug 1, 8:30 PM CDTHEAVY RAIN 1.51Olney, ILFROM SOCIAL MEDIA.
Aug 1, 8:30 PM CDTHEAVY RAIN 5.56 E Dundas, ILCORRECTS PREVIOUS HEAVY RAIN REPORT FROM 6 E DUNDAS. FROM SOCIAL MEDIA.
Aug 1, 8:30 PM CDTHEAVY RAIN 5.56 E Dundas, ILFROM SOCIAL MEDIA.
Aug 1, 10:00 PM CDTHEAVY RAIN 5Newton, IL
Aug 1, 10:20 PM CDTHEAVY RAIN 3.11 Ne Olney, ILREPORT FROM SOCIAL MEDIA.
Aug 1, 10:40 PM CDTHEAVY RAIN 7West Liberty, ILREPORT FROM SOCIAL MEDIA.
Aug 1, 10:50 PM CDTFLASH FLOODNewton, ILALL ROADS OUT OF NEWTON FLOODED.
Aug 1, 11:00 PM CDTFLASH FLOOD1 W Ste. Marie, ILNUMEROUS RESCUES OF PASSENGERS IN VEHICLES STRANDED IN FLOOD WATERS IN SOUTHERN JASPER COUNTY.
Aug 1, 11:30 PM CDTFLASH FLOOD5 W Ste. Marie, ILSTATE ROUTE 130 FROM OLNEY TO NEWTON REPORTED BY IDOT TO BE CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 97 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2022-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 341 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2022-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
341 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
1174 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

033 
WGUS53 KILX 012153
FFWILX
ILC079-159-020145-
/O.NEW.KILX.FF.W.0024.220801T2153Z-220802T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
453 PM CDT Mon Aug 1 2022

The National Weather Service in Lincoln has issued a

* Flash Flood Warning for...
  Southern Jasper County in southeastern Illinois...
  Richland County in southeastern Illinois...

* Until 845 PM CDT.

* At 453 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 2 inches of rain have 
  fallen. Additional rainfall amounts up to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Olney, Newton, Ste. Marie, Parkersburg, Claremont, Calhoun, 
  Wheeler, Dundas, West Liberty, Bogota, Wakefield, Olney Noble 
  Airport, Newton Lake, Latona and Berryville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3885 8825 3891 8836 3912 8836 3893 8795
      3885 8795 3885 8791 3857 8791 3857 8792
      3857 8795 3857 8796 3857 8797 3857 8800
      3857 8802 3857 8805 3857 8806 3875 8825

FLASH FLOOD...RADAR INDICATED

$$

37
6 follow-up statements
386 
WGUS73 KILX 012354
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
654 PM CDT Mon Aug 1 2022

ILC079-159-020145-
/O.CON.KILX.FF.W.0024.000000T0000Z-220802T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jasper IL-Richland IL-
654 PM CDT Mon Aug 1 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT THIS 
EVENING FOR SOUTHERN JASPER AND RICHLAND COUNTIES...

At 654 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to 5 inches of rain have fallen. 
Additional rainfall amounts up to 2 inches are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Olney, Newton, Ste. Marie, Parkersburg, Claremont, Calhoun, 
  Wheeler, Dundas, West Liberty, Bogota, Wakefield, Olney Noble 
  Airport, Newton Lake, Latona and Berryville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3885 8825 3891 8836 3912 8836 3893 8795
      3885 8795 3885 8791 3857 8791 3857 8792
      3857 8795 3857 8796 3857 8797 3857 8800
      3857 8802 3857 8805 3857 8806 3875 8825

FLASH FLOOD...RADAR INDICATED

$$

37
439 
WGUS53 KILX 020044
FFWILX
ILC079-159-020545-
/O.EXT.KILX.FF.W.0024.000000T0000Z-220802T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
744 PM CDT Mon Aug 1 2022

The National Weather Service in Lincoln has extended the

* Flash Flood Warning for...
  Southern Jasper County in southeastern Illinois...
  Richland County in southeastern Illinois...

* Until 1245 AM CDT.

* At 742 PM CDT, the public reported flash flooding across the 
  warned area. Up to 6 inches of rain have fallen. Additional 
  rainfall amounts up to 2 inches are possible in the warned area. 
  Flash flooding is already occurring.

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Public reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Olney, Newton, Ste. Marie, Parkersburg, Claremont, Calhoun, 
  Wheeler, Dundas, West Liberty, Bogota, Wakefield, Olney Noble 
  Airport, Newton Lake, Latona and Berryville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3885 8825 3891 8836 3912 8836 3893 8795
      3885 8795 3885 8791 3857 8791 3857 8792
      3857 8795 3857 8796 3857 8797 3857 8800
      3857 8802 3857 8805 3857 8806 3875 8825

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

37
888 
WGUS73 KILX 020234
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
934 PM CDT Mon Aug 1 2022

ILC079-159-020545-
/O.CON.KILX.FF.W.0024.000000T0000Z-220802T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jasper IL-Richland IL-
934 PM CDT Mon Aug 1 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT TUESDAY 
FOR SOUTHERN JASPER AND RICHLAND COUNTIES...

At 934 PM CDT, the public reported flash flooding across the warned 
area. Up to 8 inches of rain have fallen. Additional rainfall 
amounts up to 1 inch are possible in the warned area. Flash flooding 
is already occurring.

HAZARD...Life threatening flash flooding. Heavy rain producing
         flash flooding.

SOURCE...Public reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Olney, Newton, Ste. Marie, Parkersburg, Claremont, Calhoun, 
  Wheeler, Dundas, West Liberty, Bogota, Wakefield, Olney Noble 
  Airport, Newton Lake, Latona and Berryville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3885 8825 3891 8836 3912 8836 3893 8795
      3885 8795 3885 8791 3857 8791 3857 8792
      3857 8795 3857 8796 3857 8797 3857 8800
      3857 8802 3857 8805 3857 8806 3875 8825

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

37
612 
WGUS53 KILX 020444
FFWILX
ILC079-159-020745-
/O.EXT.KILX.FF.W.0024.000000T0000Z-220802T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
1144 PM CDT Mon Aug 1 2022

The National Weather Service in Lincoln has extended the

* Flash Flood Warning for...
  Southern Jasper County in southeastern Illinois...
  Richland County in southeastern Illinois...

* Until 245 AM CDT.

* At 1140 PM CDT, the public reported flash flooding across the 
  warned area. Between 3 and 10 inches of rain have fallen with the 
  heaviest amounts between Dundas and Newton. Additional rainfall 
  amounts up to 1 inch are possible in the warned area. Numerous 
  roadways are flooded and impassable.

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Public reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Olney, Newton, Ste. Marie, Parkersburg, Claremont, Calhoun, 
  Wheeler, Dundas, West Liberty, Bogota, Wakefield, Olney Noble 
  Airport, Newton Lake, Latona and Berryville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3885 8825 3891 8836 3912 8836 3893 8795
      3885 8795 3885 8791 3857 8791 3857 8792
      3857 8795 3857 8796 3857 8797 3857 8800
      3857 8802 3857 8805 3857 8806 3875 8825

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

37
017 
WGUS73 KILX 020607
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
107 AM CDT Tue Aug 2 2022

ILC079-159-020745-
/O.CON.KILX.FF.W.0024.000000T0000Z-220802T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jasper IL-Richland IL-
107 AM CDT Tue Aug 2 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT EARLY THIS 
MORNING FOR SOUTHERN JASPER AND NORTHEASTERN RICHLAND COUNTIES...

At 105 AM CDT, local law enforcement reported flash flooding across 
the warned area. Between 3 and 10 inches of rain have fallen. 
Additional rainfall amounts up to 1 inch are possible in the warned 
area. Flash flooding is already occurring.

HAZARD...Life threatening flash flooding. Heavy rain producing
         flash flooding.

SOURCE...Law enforcement reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Olney, Newton, Ste. Marie, Claremont, Wheeler, West Liberty, 
  Dundas, Bogota, Newton Lake and Latona.

Law enforcement reported road closures and water rescues in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3885 8825 3891 8836 3912 8836 3893 8795
      3885 8795 3885 8791 3867 8791

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

37
683 
WGUS73 KILX 020749
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
249 AM CDT Tue Aug 2 2022

ILC079-159-020759-
/O.EXP.KILX.FF.W.0024.000000T0000Z-220802T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jasper IL-Richland IL-
249 AM CDT Tue Aug 2 2022

...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHERN JASPER AND 
NORTHEASTERN RICHLAND COUNTIES...

The heavy rain has ended, but flooding continues in the area. A 
flood warning remains in effect for the area, however flash flooding 
is no longer expected to pose a threat. Please continue to heed 
remaining road closures.

LAT...LON 3885 8825 3891 8836 3912 8836 3893 8795
      3885 8795 3885 8791 3867 8791

$$

37

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 3:59 PM CDT, 54 minutes earlier.

Area forecast discussion, Aug 1, 3:59 PM CDT, 54 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
359 PM CDT Mon Aug 1 2022

.SYNOPSIS...
Issued at 246 PM CDT Mon Aug 1 2022

Summertime heat and humidity will persist over the next week, with
the hottest day of the period coming on Wednesday when afternoon
temperatures reach into the mid 90s and heat index values surge
into the triple digits. This heat and humidity will be
accompanied by near daily chances for showers and thunderstorms,
some of which may be strong-to-severe.

&&

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 246 PM CDT Mon Aug 1 2022

A frontal boundary, currently extending from Jacksonville-to-
Robinson, will provide the focus for thunderstorms this evening
across portions of south central Illinois. Some of these storms
may become severe given the current parameter space. The latest
19z RAP analysis depicts MLCAPE values exceeding 4500 J/k along
and ahead of the front with deep-layer shear around 40 kts.
Modeled soundings reveal an uncapped environment ahead of the
front, while hodographs reveal a long straight wind profile. This
points to a few organized multi-cells capable of producing
damaging wind and hail. The tornado threat is low, but stranger
things have happended near a boundary. Storms will likely wane by
02z/9pm with the loss of daytime heating.

Attention then turns toward the overnight period as the surface
front begins to waffle northward near the I-74 corridor. Eyes will
need to be over E Nebraska and W Iowa tonight to see if an MCS
develops ahead of a mid-level shortwave and modest LLJ. If it
does, and afternoon CAM guidance currently provides little help
at this point, it will almost certainly ride the instability
(theta-e) axis into central Illinois. Shear/CAPE profiles support
MCS maintenance, but a robustly stable near-sfc layer could
mitigate a severe/damaging wind threat. Rather, it could be a nice
rainmaker for us in central Illinois, with QPF values ranging from
a few tenths, while localized values could exceed an inch.

&&

.LONG TERM...(Wednesday through Monday)
ISSUED AT 246 PM CDT Mon Aug 1 2022

Wednesday looks to be the warmest day of the week with highs
expected to be in the low to middle 90s. Heat indices will make it
feel warmer than that though with values looking to range between
100-110. A Heat Advisory may be needed for most of the area on
Wednesday. However an approaching cold front may throw a wrench in
this as cloud cover and precipitation chances increase from
northwest to southeast Wednesday afternoon into evening. The front
looks to slowly sag southward through the area bringing
widespread precipitation chances and even the threat for some
severe weather Wednesday evening. A good soaking rain appears
likely for much of the area, which is very much needed especially
in parts of eastern IL where drought conditions continue.

Temperatures for the end of the week will be a little cooler due to
ongoing precipitation as the front slowly works through the area.
Another bout of heat is possible this weekend as upper ridging
builds over the area.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1219 PM CDT Mon Aug 1 2022

Breezy westerly winds will diminish after sunset, becoming light
and variable overnight. Scattered thunderstorms will develop late
in the TAF period (beyond 06z), especially in the vicinity of
PIA/SPI/DEC, perhaps reducing flight categories from VFR to MVFR
where rain becomes heavy. We have begun mentioning VCSH and VCTS
at some of the terminals with this TAF package, with better
precision expected with the 00z suite of aviation products.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MJA
SHORT TERM...MJA
LONG TERM...MJA/NMB
AVIATION...MJA
Hazardous weather outlook, Aug 1, 2:52 PM CDT, 2 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Lincoln IL
252 PM CDT Mon Aug 1 2022

ILZ027>029-036-037-040>042-047>052-061>063-066>068-071>073-021100-
Knox-Stark-Peoria-Fulton-Tazewell-Schuyler-Mason-Logan-Cass-Menard-
Scott-Morgan-Sangamon-Christian-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
252 PM CDT Mon Aug 1 2022

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...Tonight.

Isolated to scattered storms are possible through early evening in
southeast IL, and overnight across west central IL. Some of these
storms could be strong to severe in southeast IL through sunset, and
from Peoria and Springfield west overnight. Damaging winds being the
main threat. Hail, heavy rain, and lightning will also be threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Dangerous heat will build into the region through Wednesday with
daily afternoon highs in the upper 80s and lower 90s today and
Tuesday, and low to mid 90s Wednesday. Heat index values will be 95
to 105 this afternoon and Tuesday afternoon and 105 to 110 Wednesday
afternoon. Heat indices will reach around 100 degrees Saturday and
Sunday afternoon.

Isolated thunderstorms are possible Tuesday, with a few strong storms
possible from highway 50 south. Additional thunderstorm are forecast
from late Wednesday afternoon through Thursday evening. Some of
these may be strong to severe from I-55 northwest late Wednesday
afternoon into Wednesday night along with locally heavy rains
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed in southeast IL through sunset
today, and over west central IL overnight from 1 to 7 am.

ILZ030-031-038-043>046-053>057-021100-
Marshall-Woodford-McLean-De Witt-Piatt-Champaign-Vermilion-Macon-
Moultrie-Douglas-Coles-Edgar-
252 PM CDT Mon Aug 1 2022

This Hazardous Weather Outlook is for central Illinois and east
central Illinois.

.DAY ONE...Tonight.

Isolated to scattered thunderstorms are possible overnight. The
threat of severe storms is low at this time, but locally heavy rain
is possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Dangerous heat will build into central Illinois through Wednesday,
with daily afternoon highs in the upper 80s and lower 90s today and
Tuesday and in the low to mid 90s Wednesday. Heat index values
peaking 95 to 100 this afternoon and Tuesday afternoon, should reach
105 to 110 Wednesday afternoon. Heat indices will reach around 100
degrees Saturday and Sunday afternoon.

Additional thunderstorm chances are forecast for Wednesday afternoon
through Thursday evening. Some of these may be strong to severe
Wednesday afternoon into Wednesday night from I-55 northwest along
with locally heavy rains possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

07

In the hours before

Local storm report, Aug 1, 3:35 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
335 PM CDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 AM     TSTM WND DMG     ARGENTA                 39.98N 88.82W
08/01/2022                   MACON              IL   PUBLIC

            THREE TREES WERE BLOWN DOWN AND A GAZEBO WAS
            TOSSED ONTO THE ROOF OF A HOUSE, CAUSING
            DAMAGE TO THE ROOF.

&&

BARNES
Local storm report, Aug 1, 3:37 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
337 PM CDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             EFFINGHAM               39.12N 88.54W
08/01/2022  E0.75 INCH       EFFINGHAM          IL   TRAINED SPOTTER

&&

BARNES
Local storm report, Aug 1, 4:30 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
430 PM CDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             DIETERICH               39.06N 88.38W
08/01/2022  M1.25 INCH       EFFINGHAM          IL   BROADCAST MEDIA

            REPORT RELAYED FROM BROADCAST MEDIA.

&&
Local storm report, Aug 1, 4:49 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
449 PM CDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             3 NW BOGOTA             38.94N 88.28W
08/01/2022  M1.00 INCH       JASPER             IL   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORT NEAR NEWTON POWER
            STATION. TIME ESTIMATED BY RADAR.

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 2:34 AM CDTSevere Thunderstorm WarningILXKnox26 min
Aug 1, 2:54 AM CDTSevere Thunderstorm WarningILXKnox, Peoria, Stark36 min
Aug 1, 3:19 AM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Tazewell, Woodford26 min
Aug 1, 3:45 AM CDTSpecial Weather StatementILXFulton45 min
Aug 1, 4:02 AM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria28 min
Aug 1, 4:31 AM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard, Tazewell44 min
Aug 1, 5:11 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon34 min
Aug 1, 5:48 AM CDTSpecial Weather StatementILXDouglas27 min
Aug 1, 3:31 PM CDTSevere Thunderstorm WarningILXEffingham, Jasper44 min
Aug 1, 4:12 PM CDTSevere Thunderstorm WarningILXClay, Crawford, Effingham, Jasper, Lawrence, Richland63 min
Aug 1, 4:53 PM CDTSevere Thunderstorm WarningILXClay, Lawrence, Richland67 min
Aug 1, 5:59 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland46 min
Aug 1, 6:46 PM CDTFlash Flood WarningILXCrawford, Lawrence6 hr
Aug 1, 6:46 PM CDTSevere Thunderstorm WarningILXLawrence20 min

Nearby

Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.